# SDR HEEA076951

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,201 hours
- Engine: Allsn 250C30S
- System (JASC): 7410 · Ignition Power Supply
- Part: Generator
- Part number: 9550176020
- Part serial: 5091
- Condition: Corroded
- Location: Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. REPLACED WITH SERVICEABLE PART.
